# SDR IPXA1565860

- Difficulty date: April 1, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part serial: 27389
- Condition: Damaged
- Location: Bs 720 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, 1EA SCREW STRIKES ON MCB FRAME INBD FLANGE, INBD FACE BS 720, BETWEEN STR 15-16L.  FOUND DAMAGE TO BE OUT OF LIMITS REPAIRED IAW EO B757-5310-39560-B.
